# SDR ASOA201000520

- Difficulty date: April 5, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EMERG EXIT DECAL MISSING.  APPLIED SILKSCREEN PRINT ON CREW ESCAPE HATCH "EMERGENCY EXIT" PLACARD IA AMM 11-10-03-400-801. (CLOSED)
